logo

SCIENCE CHINA Information Sciences, Volume 64 , Issue 5 : 159202(2021) https://doi.org/10.1007/s11432-018-9819-8

On dimensions of dimension-bounded linear systems

More info
  • ReceivedAug 15, 2018
  • AcceptedMar 12, 2019
  • PublishedJun 11, 2020

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant Nos. 61773371, 61877036).


References

[1] Cheng D Z. On equivalence of matrices. 2017,. arXiv Google Scholar

[2] Machowski J, Bialek J W, Bumby J R. Power Sytem Dynamics and Stability. Hoboken: John Wiley and Sons, 1997. Google Scholar

[3] Pan J, Yang H, Jiang B. Modeling and control of spaceraft formation based on impulsive switching with variable dimensions. Comput Simul, 2014, 31: 124--128. Google Scholar

[4] Huang R H, Ye Z X. An improved dimension-changeable matrix model of simulating the inset population dynamics. Entomol Knowl, 1995, 32: 162--164. Google Scholar

[5] Cheng D Z, Liu Z Q, Qi H S. Cross-dimensional linear systems. 2018,. arXiv Google Scholar

[6] Cheng D Z, Qi H S, Liu Z Q. Linear system on dimension-varying state space. In: Proceedings of the 14th IEEE International Conference on Control and Automation, 2018. Google Scholar

[7] Zhang K Z, Johansson K H. Long-term behavior of cross-dimensional linear dynamical systems. In: Proceedings of the 37th Chinese Control Conference, 2018. 158--163. Google Scholar

[8] Cheng D Z. Semi-tensor product of matrices and its application to Morgen's problem. Sci China Inf Sci, 2001, 44: 195--212. Google Scholar

[9] Cheng D, Qi H. A Linear Representation of Dynamics of Boolean Networks. IEEE Trans Automat Contr, 2010, 55: 2251-2258 CrossRef Google Scholar